Skip to Main content Skip to Navigation
Journal articles

Limit theorems for conditioned multitype Dawson-Watanabe processes and Feller diffusions

Nicolas Champagnat 1, * Sylvie Roelly 2
* Corresponding author
1 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : A multitype Dawson-Watanabe process is conditioned, in subcritical and critical cases, on non-extinction in the remote future. On every finite time interval, its distribution is absolutely continuous with respect to the law of the unconditioned process. A martingale problem characterization is also given. Several results on the long time behavior of the conditioned mass process|the conditioned multitype Feller branching diffusion are then proved. The general case is first considered, where the mutation matrix which models the interaction between the types, is irreducible. Several two-type models with decomposable mutation matrices are analyzed too.
Document type :
Journal articles
Complete list of metadata

Cited literature [30 references]  Display  Hide  Download

https://hal.inria.fr/inria-00164758
Contributor : Nicolas Champagnat <>
Submitted on : Tuesday, December 9, 2008 - 4:56:23 PM
Last modification on : Tuesday, May 18, 2021 - 2:32:03 PM
Long-term archiving on: : Wednesday, September 22, 2010 - 11:05:03 AM

Files

EJP-07-93revised_03_02_08.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00164758, version 2
  • ARXIV : 0707.3504

Collections

Citation

Nicolas Champagnat, Sylvie Roelly. Limit theorems for conditioned multitype Dawson-Watanabe processes and Feller diffusions. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (25), pp.777-810. ⟨inria-00164758v2⟩

Share

Metrics

Record views

455

Files downloads

340